Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Addendum: “The Schur multiplicator of metacyclic groups” (Proc. Amer. Math. Soc. 40 (1973), 413–418) by F. R. Beyl
HTML articles powered by AMS MathViewer

by F. Rudolf Beyl and Michael R. Jones PDF
Proc. Amer. Math. Soc. 43 (1974), 251-252 Request permission

Abstract:

Every metacyclic group has a metacyclic group with trivial multiplicator among its representing groups.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C25
  • Retrieve articles in all journals with MSC: 20C25
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 43 (1974), 251-252
  • MSC: Primary 20C25
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0344329-9
  • MathSciNet review: 0344329